Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    My Graves disease started with a horrible skin rash. I had all kinds of
    testing done and the only thing they could find was nickel. And that
    took 4 days to show up!
    When I started on Tapazol for my Graves disease it cleared up. Not totally
    but I’d say 95%.
    I recently had the “atomic cocktail”; just prior to that they stopped the
    Tapazol. Guess what — rash is back in full force!
    They won’t put me back on the Tapazol. They said it should clear up after
    my thyroid is dead and they put me on Synthanol (spelling?).
    I was being treated by a dermatologist for the rash initially for 8 months.
    They did Predazone and all kinds of creams — the last one cost $100 a
    tube to no avail.
    I don’t know if this helps or not, but I know what you’re going through.

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.